# SDR SWAA072881

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 49,482 hours, 49,427 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 967 AT JOGGLE ABOVE L2 DOOR.  REMOVED AND REPLACED SHEAR TIE PER SRM.
